# SDR AALA200801413

- Difficulty date: May 27, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
